# SDR UPS06146653

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Inoperative
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION, SLATS SYS 1 AND SYS 2 FAULT WHEN FLAPS 40 SELECTED SLATS REMAINED AT 15; FOLLOWED QRH PROCEDURE AND CYCLED FLAPS SLATS RETRACTED NORMALLY AND EXTENDED NORMALLY ON APPROACH TO MCO.  BITE FCC AT MCP NO FAULTS CHECKED ALL TORQUE LIMITERS LT AND RT WING SLATS FOUND OK PER MM FSM 27-80-02-01.
